Alert archive / South Dakota / Wind Chill Advisories in 2017
Wind Chill Advisory 7, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind chill advisory at Jan 12, 2017, 3:07 PM CST for 21 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Jan 12, 2017, 6:00 PM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2017, 3:07 PM CST (21:07 UTC)
- In effect from
- Jan 12, 2017, 6:00 PM CST
- Expired
- Jan 13, 2017, 7:00 AM CST
- In force
- 13 hr
- Issued by
- NWS Aberdeen, SD
All 23 counties
Big Stone County, MN, Traverse County, MN, Brown County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hyde County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 27 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 9.1 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1771 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
356 WWUS43 KABR 122107 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 307 PM CST THU JAN 12 2017 ...BITTER COLD WIND CHILLS ONCE AGAIN TONIGHT... MNZ039-046-SDZ007-008-011-019>023-130515- /O.EXP.KABR.WW.Y.0004.000000T0000Z-170112T2100Z/ /O.NEW.KABR.WC.Y.0007.170113T0000Z-170113T1300Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...HAYTI... CLEAR LAKE 307 PM CST THU JAN 12 2017 ...WIND CHILL ADVISORY IN EFFECT UNTIL 7 AM CST FRIDAY... ...WINTER WEATHER ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CST FRIDAY. * WIND CHILL VALUES...EXPECT WIND CHILLS TO RANGE FROM 20 BELOW ZERO TO 35 BELOW ZERO BETWEEN 6 PM THIS EVENING AND 7 AM FRIDAY. * IMPACTS...THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ SDZ006-018-130515- /O.NEW.KABR.WC.Y.0007.170113T0000Z-170113T1300Z/ BROWN-SPINK- INCLUDING THE CITIES OF...ABERDEEN...REDFIELD 307 PM CST THU JAN 12 2017 ...WIND CHILL ADVISORY IN EFFECT UNTIL 7 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CST FRIDAY. * WIND CHILL VALUES...EXPECT WIND CHILLS TO RANGE FROM 20 BELOW ZERO TO 35 BELOW ZERO BETWEEN 6 PM THIS EVENING AND 7 AM FRIDAY. * IMPACTS...THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ SDZ003>005-009-010-015>017-034-036-037-130515- /O.NEW.KABR.WC.Y.0007.170113T0000Z-170113T1300Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- SULLY-HYDE-HAND- INCLUDING THE CITIES OF...MCINTOSH...HERREID...EUREKA... MOBRIDGE...IPSWICH...ISABEL...GETTYSBURG...FAULKTON...ONIDA... HIGHMORE...MILLER 307 PM CST THU JAN 12 2017 /207 PM MST THU JAN 12 2017/ ...WIND CHILL ADVISORY IN EFFECT UNTIL 7 AM CST /6 AM MST/ FRIDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CST /6 AM MST/ FRIDAY. * WIND CHILL VALUES...EXPECT WIND CHILLS TO RANGE FROM 20 BELOW ZERO TO 35 BELOW ZERO BETWEEN 6 PM THIS EVENING AND 7 AM FRIDAY. * IMPACTS...THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ SD
3 follow-up statements
106 WWUS43 KABR 130321 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 921 PM CST THU JAN 12 2017 ...BITTER COLD WIND CHILLS ONCE AGAIN TONIGHT... MNZ039-046-SDZ006>008-011-018>023-131300- /O.CON.KABR.WC.Y.0007.000000T0000Z-170113T1300Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...HAYTI...CLEAR LAKE 921 PM CST THU JAN 12 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST FRIDAY... * WIND CHILL VALUES...EXPECT WIND CHILLS TO RANGE FROM 20 BELOW ZERO TO 35 BELOW ZERO BETWEEN 6 PM THIS EVENING AND 7 AM FRIDAY. * IMPACTS...THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ SDZ003>005-009-010-015>017-034-036-037-131300- /O.CON.KABR.WC.Y.0007.000000T0000Z-170113T1300Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- SULLY-HYDE-HAND- INCLUDING THE CITIES OF...MCINTOSH...HERREID...EUREKA... MOBRIDGE...IPSWICH...ISABEL...GETTYSBURG...FAULKTON...ONIDA... HIGHMORE...MILLER 921 PM CST THU JAN 12 2017 /821 PM MST THU JAN 12 2017/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST /6 AM MST/ FRIDAY... * WIND CHILL VALUES...EXPECT WIND CHILLS TO RANGE FROM 20 BELOW ZERO TO 35 BELOW ZERO BETWEEN 6 PM THIS EVENING AND 7 AM FRIDAY. * IMPACTS...THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
004 WWUS43 KABR 130923 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 323 AM CST FRI JAN 13 2017 ...DANGEROUSLY LOW WIND CHILLS CONTINUE EARLY THIS MORNING... MNZ039-046-SDZ006>008-011-018>023-131300- /O.CON.KABR.WC.Y.0007.000000T0000Z-170113T1300Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...HAYTI...CLEAR LAKE 323 AM CST FRI JAN 13 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING... * WIND CHILL VALUES...EXPECT WIND CHILLS TO RANGE FROM 15 BELOW ZERO TO 35 BELOW ZERO UNTIL 7 AM THIS MORNING...WITH THE COLDEST WIND CHILLS OCCURRING AROUND 6 AM THIS MORNING. * IMPACTS...THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ SDZ003>005-009-010-015>017-034-036-037-131300- /O.CON.KABR.WC.Y.0007.000000T0000Z-170113T1300Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- SULLY-HYDE-HAND- INCLUDING THE CITIES OF...MCINTOSH...HERREID...EUREKA... MOBRIDGE...IPSWICH...ISABEL...GETTYSBURG...FAULKTON...ONIDA... HIGHMORE...MILLER 323 AM CST FRI JAN 13 2017 /223 AM MST FRI JAN 13 2017/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST /6 AM MST/ THIS MORNING... * WIND CHILL VALUES...EXPECT WIND CHILLS TO RANGE FROM 15 BELOW ZERO TO 27 BELOW ZERO UNTIL 7 AM THIS MORNING...WITH THE COLDEST WIND CHILLS OCCURRING AROUND 4 AM THIS MORNING. * IMPACTS...THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KF
508 WWUS43 KABR 131257 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 657 AM CST FRI JAN 13 2017 MNZ039-046-SDZ006>008-011-018>023-131400- /O.EXP.KABR.WC.Y.0007.000000T0000Z-170113T1300Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...HAYTI...CLEAR LAKE 657 AM CST FRI JAN 13 2017 ...WIND CHILL ADVISORY WILL EXPIRE AT 7 AM CST THIS MORNING... TEMPERATURES WILL CONTINUE TO RISE THIS MORNING. LOCALIZED AREAS MAY CONTINUE TO SEE WIND CHILLS HOVER AROUND -25 FOR A COUPLE MORE HOURS. $$ SDZ003>005-009-010-015>017-034-036-037-131400- /O.EXP.KABR.WC.Y.0007.000000T0000Z-170113T1300Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- SULLY-HYDE-HAND- INCLUDING THE CITIES OF...MCINTOSH...HERREID...EUREKA... MOBRIDGE...IPSWICH...ISABEL...GETTYSBURG...FAULKTON...ONIDA... HIGHMORE...MILLER 657 AM CST FRI JAN 13 2017 /557 AM MST FRI JAN 13 2017/ ...WIND CHILL ADVISORY WILL EXPIRE AT 7 AM CST /6 AM MST/ THIS MORNING... TEMPERATURES WILL CONTINUE TO RISE THIS MORNING. LOCALIZED AREAS MAY CONTINUE TO SEE WIND CHILLS HOVER AROUND -25 FOR A COUPLE MORE HOURS. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind chill advisory went out at Jan 12, 12:04 PM CST, 3 hours 3 minutes earlier.
Area forecast discussion, Jan 12, 12:04 PM CST, 3 hours 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Aberdeen SD
1204 PM CST Thu Jan 12 2017
.UPDATE...
Issued at 1154 AM CST Thu Jan 12 2017
Updated the forecast this morning to cancel the wind chill
advisory for all areas a few hours early. None of the
observational points were showing wind chill criteria upon
cancellation. Have allowed the expiration of winter weather
advisory for Brown and Spink County and points west at 18Z. While
webcams shows patchy blowing snow, reduced visibilities are not an
issue. Northeastern SD and western MN are still seeing gusty winds
with blowing snow noted on several webcams.
UPDATE Issued at 748 AM CST Thu Jan 12 2017
Updated the forecast this morning to add a few more counties to
the winter weather advisory for blowing snow and the associated
significant visibility reduction forthcoming this morning.
Upstream observations across North Dakota are quite telling.
Updates are out.
UPDATE Issued at 509 AM CST Thu Jan 12 2017
See below for an aviation forecast discussion for the 12Z TAFs.
&&
.SHORT TERM...(Today through Saturday Afternoon)
Issued at 243 AM CST Thu Jan 12 2017
Isolated to scattered flurries continue to exit our southeastern
border early this morning. Looking at the weather map early this
morning, high pressure remained across our area, with low pressure
moving across southern Manitoba. A sfc trough/cold front extending
southwest from the low is stretched out across far western ND. This
feature will quickly slide southeast and across our region this
morning. With strong high pressure building in behind the trough,
expect strong west-northwest winds to result. Winds will be
increasing this morning over and east of the Sisseton Hills, with a
wider area of strong winds expanding from the northwest closer to
daybreak. The combination of these west-northwest winds around 20kts
and gusts 25-35kts, higher near the Coteau, will result in
significant blowing and drifting snow. No new snow is expected. A
Winter Weather Advisory will be posted for this morning across much
of our northern tier, and through mid afternoon across the northeast
where winds will remain longest.
Will keep the current Wind Chill Advisory going as is. Looks like
conditions improve near or after 18Z, before returning again
tonight. Additional headlines will be needed for all but our
southwestern zones. Wind Chill Warnings may even be needed for our
northeast as areas from Brown to Traverse County fall to near -38F
from 08-13Z Friday. this will be as the strong sfc high shifts
across our northeastern counties 03-09Z Friday. While the main high
moves into MN/WI early Saturday morning a strong ridge will remain
in place across our region.
Scattered snow will return after 06Z Friday southwest of PIR.
Continued with a slower onset, with drier air likely winning out.
This area looks to expand across central and eastern areas Friday
morning, before ending/shifting east by early afternoon. Not
expecting much if any snow accumulation at this time.
Otherwise, temperatures will rebound back into the teens and even
20s over central SD both Friday and Saturday afternoon. Dry
conditions will remain from mid afternoon Friday through Saturday.
.LONG TERM...(Saturday Evening through Wednesday)
Issued at 321 AM CST Thu Jan 12 2017
Not much change in the out periods compared to 24 hours ago. Still
watching a mammoth low pressure system taking shape across the
central/southern plains states by early Monday of next week. 00Z
solutions will support this CWA remaining free and clear of this
system once it begins to occlude and gets picked up by the larger
scale steering flow and pushed northeastward. The far southeastern
forecast zones would be just about the only portion of the CWA
having any chance of seeing the back edge of deformation zone
precipitation. But, at this point, that's a really low probability
of occurring.
Even though, the region is socked in by a widespread snowfield,
fully expecting to see the needle move a little bit once the low/mid-
level waa starts ramping up across the region over the weekend and
into next week. Both the GFS and ECMWF are in fair agreement timing
a cold front to sweep south out of Canada by Wednesday
night/Thursday of next week. But, at this point, the low level caa
behind it does not appear to be all that anomalous.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1154 AM CST Thu Jan 12 2017
Blowing snow with reduced visibility can be expected for the
terminals of KABR and KATY. Once the winds diminish, prevailing
VFR conditions can be expected.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...Winter Weather Advisory until noon CST /11 AM MST/ today for
SDZ003>006-009-010-015>017.
Winter Weather Advisory until 3 PM CST this afternoon for SDZ007-
008-011-019>023.
MN...Winter Weather Advisory until 3 PM CST this afternoon for MNZ039-
046.
&&
UPDATE...SD
SHORT TERM...KF
LONG TERM...Dorn
AVIATION...SDHazardous weather outlook, Jan 12, 3:22 AM CST, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 322 AM CST THU JAN 12 2017 SDZ003-015>019-022-023-034-036-037-131200- CORSON-DEWEY-POTTER-FAULK-SPINK-CLARK-HAMLIN-DEUEL-SULLY-HYDE- HAND- 322 AM CST THU JAN 12 2017 /222 AM MST THU JAN 12 2017/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT WIND CHILLS WILL REMAIN 15 BELOW TO NEAR 30 BELOW ZERO THIS MORNING. DANGEROUSLY COLD WIND CHILLS OF 20 BELOW TO NEAR 35 BELOW ZERO ARE EXPECTED TO DEVELOP AGAIN TONIGHT. WINDS GUSTING AS HIGH AS 30 TO 40 MPH WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW THROUGH MID AFTERNOON....ESPECIALLY ACROSS AND EAST OF THE SISSETON HILLS. PLAN ON AREAS OF POOR VISIBILITIES TO LESS THAN A QUARTER OF A MILE AT TIMES...AND SLICK ROADWAYS TO CREATE DIFFICULT DRIVING CONDITIONS AT TIMES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DANGEROUSLY COLD WIND CHILLS OF 20 BELOW TO 30 BELOW ZERO ARE EXPECTED TO LINGER INTO FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. VISIBILITY REPORTS CAN BE RELAYED TO THE ABERDEEN NATIONAL WEATHER SERVICE BY CALLING...OR THROUGH OUR FACEBOOK AND TWITTER PAGES. MNZ039-046-SDZ004>011-020-021-131200- TRAVERSE-BIG STONE-CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS- WALWORTH-EDMUNDS-DAY-CODINGTON-GRANT- 322 AM CST THU JAN 12 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT WIND CHILLS WILL REMAIN 15 BELOW TO NEAR 30 BELOW ZERO THIS MORNING. DANGEROUSLY COLD WIND CHILLS OF 30 BELOW TO NEAR 40 BELOW ZERO ARE EXPECTED TO DEVELOP TONIGHT. WINDS GUSTING AS HIGH AS 30 TO 40 MPH WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW THROUGH MID AFTERNOON....ESPECIALLY ACROSS AND EAST OF THE SISSETON HILLS. PLAN ON AREAS OF POOR VISIBILITIES TO LESS THAN A QUARTER OF A MILE AT TIMES...AND SLICK ROADWAYS TO CREATE DIFFICULT DRIVING CONDITIONS AT TIMES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DANGEROUSLY COLD WIND CHILLS OF 30 BELOW TO NEAR 40 BELOW ZERO ARE EXPECTED TO LINGER THROUGH MUCH OF FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. VISIBILITY REPORTS CAN BE RELAYED TO THE ABERDEEN NATIONAL WEATHER SERVICE BY CALLING...OR THROUGH OUR FACEBOOK AND TWITTER PAGES. SDZ033-035-045-048-051-131200- STANLEY-HUGHES-JONES-LYMAN-BUFFALO- 322 AM CST THU JAN 12 2017 /222 AM MST THU JAN 12 2017/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KF
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 2:58 AM CST | Winter Weather Advisory | ABR | Brown, Campbell, Clark, Codington, Corson, Day and 12 more | 12 hr |
Nearby
Wind Chill Advisories in South Dakota, 2017Wind Chill Advisories in Minnesota, 2017Every wind chill advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.